Singular integrals on homogeneous spaces and some problems of classical analysis
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 4, pp. 575-648.
@article{ASNSP_1971_3_25_4_575_0,
     author = {Kor\'anyi, A. and V\'agi, S.},
     title = {Singular integrals on homogeneous spaces and some problems of classical analysis},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {575--648},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {4},
     year = {1971},
     zbl = {0291.43014},
     mrnumber = {463513},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1971_3_25_4_575_0/}
}
TY  - JOUR
AU  - Korányi, A.
AU  - Vági, S.
TI  - Singular integrals on homogeneous spaces and some problems of classical analysis
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1971
DA  - 1971///
SP  - 575
EP  - 648
VL  - Ser. 3, 25
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1971_3_25_4_575_0/
UR  - https://zbmath.org/?q=an%3A0291.43014
UR  - https://www.ams.org/mathscinet-getitem?mr=463513
LA  - en
ID  - ASNSP_1971_3_25_4_575_0
ER  - 
%0 Journal Article
%A Korányi, A.
%A Vági, S.
%T Singular integrals on homogeneous spaces and some problems of classical analysis
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1971
%P 575-648
%V Ser. 3, 25
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1971_3_25_4_575_0
Korányi, A.; Vági, S. Singular integrals on homogeneous spaces and some problems of classical analysis. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 4, pp. 575-648. http://archive.numdam.org/item/ASNSP_1971_3_25_4_575_0/

[1] A. Benedek, A.P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U. S. A. 53 (1965), 1092-1099. | MR | Zbl

[2] A.P. Calderón, A general ergodic theorem, Ann. of Math. 58 (1953), 182-191. | MR | Zbl

[3] A.P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. | MR | Zbl

[4] A.P. Calderón and A. Zygmund, Singular integral operators and differential equations, Am. J. Math. 79 (1957), 901-921. | MR | Zbl

[5] M. Cotlar, A unified theory of Hilbert transforms and ergodic thaorems, Revista Mate matica Cuyana 1 (1955), 41-55. | MR | Zbl

[6] M. Cotlar, Condioiones de continuidad de operadores potenciales y de Hilbert, Cursos y-seminarios de matemática, Universidad Nacional de Buenos Aires, 1959. | MR | Zbl

[7] R.E. Edwards and E. Hewitt, Pointwise limits of convolution operators, Acta Math 113 (1965), 181-218. | MR | Zbl

[8] P.R. Garabedian, Partial differential equations, Jobn Wiley & Sons, New York, 1964. | MR | Zbl

[9] G. Gasper, On the Littlewood-Paley g-function and the Lusin S-function, Trans. Amer. Math. Soc. 134 (1968), 385-403. | MR | Zbl

[10] Gong Sheng and Sun Ji-Guang, Integrals of Cauchy type in several complex variables. I. Integrals of Cauchy type on a hypersphere, Chinese Math. 7 (1965), 138-151. | MR | Zbl

[11] L. Hörmander, Estimates for translation invariant operators in L-P spaces, Acta Math. 104 (1960), 93-139. | MR | Zbl

[12] J. Horváth, Sur les fonctions conjuguées à plusieurs variables, Nederl. Akad. Wetensch. Proc. Ser. A. 56 (1953), 17-29. | MR | Zbl

[13] A.W. Knapp and E.M. Stein, Singular integrals and the principal series, Proc. Nat. Acad. Sci. U. S. A. 63 (1969), 281-284. | MR | Zbl

[14] A. Korányi, The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. of Math. 82 (1965), 332-350. | MR | Zbl

[15] A. Korányi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516. | MR | Zbl

[16] A. Korányi and S. Vági, Intégrales singuliéres sur certains espaces homogènes, C. R. Acad. Sci. Paris 268 (1969), 765-768. | MR | Zbl

[17] A. Koráknyi, S. Vági and G.V. Welland, Remarks on the Cauchy integral and the conjugate function in generalized half planes, J. of Math. and Mechanics 19 (1970), 1069-1081. | MR | Zbl

[18] B. Muckfnhoupt and E.M. Stein, Classical expansions and their relation to oonjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. | MR | Zbl

[19] C. Müller, Spherical harmonics, Lecture Notes in Mathematics, No. 17. Springer, 1966. | MR

[20] N.M. Rivière, On singular integrals, Bull. Amer. Math. Soc. 75 (1969), 843-847. | MR | Zbl

[21] S. Vági, On multipliers and singular integrals in Lp spaces of vector valued functions. Thesis, University of Chicago, 1965.

[22] G. Weiss, Análisis armónico en varias variables. Teoría de los espacios HP. Cursos y seminarios de matemática, Universidad de Buenos Aires, 1960. | MR | Zbl

[23] N.J. Weiss, An isometry of HP-spaces, Proc. Amer. Math. Soc. 19 (1968), 1083-1086. | MR | Zbl

[24] E.H. Zarantello, The Riesz transform, Univ. of Wisconsin Math. Res. Center, Techical summary reports # 185, and # 186, (1961).